Differential Transform Method for Solving Partial Differential Equations with Variable Coefficients
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 161 | Weekly Hits: ⮙1 | Monthly Hits: ⮙6

Research Paper | Mathematics | India | Volume 7 Issue 4, April 2018

Differential Transform Method for Solving Partial Differential Equations with Variable Coefficients

Dr. T. Shanmuga Priya, G. Geetha Priya

In this paper, we consider the differential transform method (DTM) for finding approximate and exact solutions of some partial differential equations with variable coefficients. The efficiency of the considered method is illustrated by some examples. The results reveal that the proposed method is very effective and simple and can be applied for other linear and nonlinear problems in mathematical physics.

Keywords: Differential transform method, partial differential equations variable coefficients

Edition: Volume 7 Issue 4, April 2018

Pages: 210 - 214

Share this Article

How to Cite this Article?

Dr. T. Shanmuga Priya, G. Geetha Priya, "Differential Transform Method for Solving Partial Differential Equations with Variable Coefficients", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20181144, Volume 7 Issue 4, April 2018, 210 - 214

Enter Your Registered Email Address







Top